MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; NEBULIZER, (DIRECT PATIENT INTERFACE)

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; NEBULIZER, (DIRECT PATIENT INTERFACE)
Model Number 1099966
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report of a possible thermal event to an innospire essence nebulizer.The user reported he was using the nebulizer and then shut it off.When he came back into the room, the nebulizer allegedly was on fire.He unplugged the nebulizer and threw it outside.There was no patient harm or injury reported.The manufacture's investigation is on-going.Upon completion of the investigation, a follow up report will be filed.
 
Additional Manufacturer Narrative
Codes were added in section 6 adverse event problem because they were not originally completed.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a thermal event to an essence nebulizer.There was no harm or injury reported.Repeated attempts to have the device returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key11170193
Report Number9681154-2021-00001
Device Sequence Number3512818
Product Code CAF
UDI-Device Identifier00383730001814
UDI-Public00383730001814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099966
Device Catalogue Number1099966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
03/05/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/16/2021
03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1